# SDR VNAA 202105169991

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS CORRODED AT THE TOP, MARKED WITH TAPE, AROUND PANEL 832JL.  LOCATED, DRILLED AND REPLACED PAX DOOR FWD WEB IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01, REV.38,
